#MedicalCase

Bleach burns on the face (Dermatology)

Dr. Darakhshan., DOCTOR OF PHARMACY

 

Medical Case Details:

A patient had acne for which she was using Benzoyl peroxide at night, Clindamycin gel in the morning, and she was taking Azithromycin tablets for 3 days in a week. She applied facial bleach on her face yesterday for 10 mints. It burnt her facial skin. Affected areas are cheeks and forehead. What could be the possible management for this case?

 


Attached Files:

[Attachments are protected] Please login or sign up as a doctor to view the Attachments.

    Discussions


    Dr. Abhishek Ponathil

    Sunscreen application during daytime.
    Short course of low dose oral steroid with fast tapering.
    Moisturizer application at night.


    ▲ 2
    13.May, 03:36pm

    Dr. Darakhshan

    I uploaded my skin burn picture in daylight. Kindly evaluate it again please.

    13.May, 03:44pm

    Dr. Gulnaz

    Hi Darakhshan.
    This is case of severe contact dermatitis with chemical of bleach.
    Now strict sun protection with sunscreen in morning ,because sun light can increase pigmentation.in noon and at night apply mild steroids on face like topical methylprednisolone. Moisturize skin with good moisturizer.

    ▲ 1
    17.May, 10:59am



Are you a doctor?

Please Login to comment or ask a question.

New to icliniq? Sign Up Now

 

 

 


Disclaimer: All medical case discussions published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.